Open Access
Translator Disclaimer
2012 Metric Subregularity for Subsmooth Generalized Constraint Equations in Banach Spaces
He Qinghai, Yang Ji, Zhang Binbin
J. Appl. Math. 2012(SI15): 1-16 (2012). DOI: 10.1155/2012/185249

Abstract

This paper is devoted to metric subregularity of a kind of generalized constraint equations. In particular, in terms of coderivatives and normal cones, we provide some necessary and sufficient conditions for subsmooth generalized constraint equations to be metrically subregular and strongly metrically subregular in general Banach spaces and Asplund spaces, respectively.

Citation

Download Citation

He Qinghai. Yang Ji. Zhang Binbin. "Metric Subregularity for Subsmooth Generalized Constraint Equations in Banach Spaces." J. Appl. Math. 2012 (SI15) 1 - 16, 2012. https://doi.org/10.1155/2012/185249

Information

Published: 2012
First available in Project Euclid: 16 July 2013

zbMATH: 1268.49004
MathSciNet: MR3005211
Digital Object Identifier: 10.1155/2012/185249

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.2012 • No. SI15 • 2012
Back to Top